# SDR MALA040335

- Difficulty date: April 13, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- Aircraft time: 10,238 hours, 10,523 cycles
- System (JASC): 2612 · Fire Detection
- Part: Printed Ckt Board
- Part number: 523402
- Part serial: OFF911
- Condition: Contaminated
- Location: Fire Warning Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FIRE WARNING FLASHED ON TAKEOFF ROLL.  LOOP FAULT ON ALL 4 ENGINES ON LOOP A, WENT AWAY WHEN SWITCH TO LOOP B.  MAINTENANCE FOUND PCB WAS CONTAMINATED.  REPLACED PCB, ALL CHECKS GOOD IAW 26-11-00 501, P/N 5234-02, S/N OFF 911, S/N ON 875.
